Dilaudid?? How Does It Make U Feel??

Question by I love my baby boy!!: Dilaudid?? How does it make u feel??
I was just perscribed dilaudid and was a little worried about how it would make me feel seeing as if it is synthetic heroin. Can u let me know ur experience?

Best answer:

Answer by bmac
Like Percocet, Vicodin, etc. Just stronger. Which means there is a MUCH higher chance of becoming addicted. Be very careful, do not take more than prescribed and do NOT stay on it longer than 2 weeks without re-consulting with your doctor. More than 2 weeks and you WILL be physically addicted….even if you aren’t trying to get high. I was on it after surgery years ago. When I stopped taking it (after about 17 days) I went through withdrawal. It was horrible. Just be careful and have your doctor take you off slowly.

Answer by Pico
It made me feel ‘high’, similar to heroin or oxycontin. BUT, I was known to abuse drugs like that so if you are taking only what is prescribed, you may not feel much of anything. Instead of taking the 1 Oxycontin pill for pain, I took 4 and found myself nodding out with my head in my lap. I kept ‘forgetting’ to breathe and I was drooling a bit. That only happened because I took more than I was supposed to. Dilaudid had the same effect on me, but only when ‘abused’.

I take prescribed Klonopin and I don’t ‘feel’ it at all. Everyone else says they ‘love’ the feeling they get from taking it but I just feel ‘normal’. Stick with the exact amount prescribed and you should feel fine. It may make you a little sick at first but that only happens to some people. My mom can’t take Vicodin because it makes her throw up and feel dizzy. I could take handfulls and feel fine.

Intro Opiod 🙂
Servus Leute, das ist unser Intro freut euch schonmal auf die nächsten Videos:)